# SDR UALA2009020200361

- Difficulty date: January 30, 2009
- Submitted: February 4, 2009
- Operation: Air carrier
- Aircraft: N120UA
- Make and model: Boeing 747422
- Aircraft serial: 29166
- Aircraft time: 40,713 hours, 4,872 cycles
- Engine: Pwa PW4056
- System (JASC): 3150 · Central Warning
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

HI SPEED ABORTED TAKEOFF APPROX 120KT-125KTS.  CONFIGURATION WARNING EICAS MESSAGE, POSSIBLY STAB TRIM MESSAGE.  MX ONBD WILL TAKE A LOOK AT TIRES AND BRAKES.  WAITING FOR BRAKES TO COOL.
